Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
EPD and Pain Medication
Posted by: Jillian
Date: June 23, 2003 7:54 PM

Can you advise on what painkillers are compatible with the EPD? I have been on EPD very successfully for some years, but now am facing a painful problem with vulvadynia which can be very severe. My doctor has only come up with Stadol to which I had a bad side effect. I am usually taking Morphine Sulfate when the pain flares up, but understand this can cancel out the EPD. Is Dilaudid compatible or anything else for severe pain?

RE: EPD and Pain Medication
Posted by: Ron Kennedy, M.D.
Date: June 23, 2003 8:28 PM

My advice is to follow the experience of your doctor. I do not practice EPD and even if I did, I would still advise you to place this question before your doctor and certainly not introduce anything into your treatment program without that person's knowledge. Beyond that, where I may be of help is in getting to the root cause of the pain. While it is certainly not widely known or accepted in mainstream medicine (but never mind - MSM asserted the cause of vulvadynia to be psychological for many year on no evidence whatever), I have found that most unexplained pain syndromes respond to removal of metal, particularly dental amalgam followed by chelation to remove the body burden of mercury which has accumulated over the years. I am going to guess that you have many dental fillings or some other source of heavy metals in your body. Is that correct? And if it is correct, second question: do you experience intestinal bloating and generalized fatigue?



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(432 words)